# SDR SWAA2018021419665

- Difficulty date: February 7, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 45,054 hours, 21,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY, RT EMERGENCY FLASHLIGHT INOPERATIVE.  R & R THE BATTERY IAW CMM.
